MAUDE Adverse Event Report: Roche Diagnostics Creatinine Jaffe Gen.2; alkaline picrate, colorimetry, creatinine

Roche Diagnostics Creatinine Jaffe Gen.2; alkaline picrate, colorimetry, creatinine
Catalog Number 04810716190
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of a questionable creatinine jaffé gen.2 result for 1 patient sample on a cobas integra 400 plus module.The initial result was 0.37 mg/dl.The repeat result was 1.42 mg/dl.
 
Additional Manufacturer Narrative
The cobas integra 400 plus serial number is (b)(6).The investigation is ongoing.

Brand Name
Creatinine Jaffe Gen.2
Common Device Name
alkaline picrate, colorimetry, creatinine
Manufacturer (Section D)
Roche Diagnostics
9115 hague road
indianapolis IN 46250 -045
Manufacturer (Section G)
Roche Diagnostics GmbH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key50931731
Report Number1823260-2026-04004
Device Sequence Number18831100
Product Code CGX
UDI-Device Identifier04015630922284
UDI-Public04015630922284
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K941837
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04810716190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown